# SDR SWAA2023062670909

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 22,552 hours, 10,932 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE PACK COVER GIRT BAR RETAINER BRACKET LOOSE; RIVIT SHEARED. FWD ENTRY SLIDE PACK COVER GIRT BAR RETAINER BRACKET LOOSE RIVIT SHEARED.<[01] REMOVED AND REINSTALLED GIRT BRACKET WITH NEW FASTENERS REF SRM 51-40-02.
